journal6 ›› 2005, Vol. 26 ›› Issue (2): 1-4.

• Mathematics •     Next Articles

Homoclinic Orbits and Periodic Solitons for a Class of Boussinesq Equations


  1. (1.School of Mathematics and Physics,Yunnan University,Kunming 650091,Yunan China; 2.Department of Mathematics,Qujing Teachers College,Qujing 655000,Yunan China)
  • Online:2005-04-15 Published:2012-09-22
  • About author:LI Zheng-biao(1971-),male,was born in Xuanwei Country of Yunan Province;lecturer,research area is partial differential equation.
  • Supported by:

    Supported by National Natural Science Foundation of China(10361007) and National Natural Science Foundation of Yunnan Province(2004A0001M)

Abstract: arized stability analysis,the authors get the existence of homoclinic orbits for “bad” Bq equation and periodic solitons for “good” Bq equation.Then,by the Hirota's bilinear method,the exact expressions of homoclinic orbits and periodic solitons are obtained respectively,and the authors find there is blow-up phenomenon for the soliton solutions.

Key words: Boussinesq equation, homoclinic orbit, periodic soliton

WeChat e-book chaoxing Mobile QQ